Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Have tube in ear. Prescribed antibiotic for bleeding ear. What to do?

I have a tube in my right ear. For the past 3 weeks it has been bleeding profusely. The last time I went to the ER they just gave me an antibiotic and sent me home. I m concerned because the last time this happened in my left ear I needed surgery. I don t have insurance and not sure what to do at this point. There has not been any injury to my head or anything of that sort. Just kind of started.
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
You said you have tube in the ear . If so then get it removed it might be causing the bleeding .
At present you require to take antibiotics and decongestants (both oral and nasal drops ).
You must get an ent consultation done do get the tube removed and get checked for the inside mucosa and the tissue whether healthy or not.
In doubt do reply
Answered: Thu, 14 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor